# SDR REXA2012000165002

- Difficulty date: February 1, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 17,349 hours, 14,848 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER WING PLANK FUEL TANK ACCESS DOOR CUTOUT HAS CORROSION AT WS12.245 IN THE NON-CRITICAL AREA.  REPAIRED IAW BOMBARDIER REO 601R-57-21-303 REV H.
